Linear System Solution by Null-Space Approximation and Projection (SNAP)

Ilic, Milos, Saad, Yousef, & Turner, Ian (2007) Linear System Solution by Null-Space Approximation and Projection (SNAP). Journal of Numerical Linear Algebra with Applications, 14(1), pp. 61-82.

View at publisher

Impact and interest:

0 citations in Scopus
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 22461
Item Type: Journal Article
Refereed: Yes
Keywords: Annihilator Method, Approximate Null-Spaces, Jacobi-Davidson, Singular Value Decomposition, Deflation, Stagnation
DOI: 10.1002/nla.509
ISSN: 0129-3281
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 17 Jun 2009 13:13
Last Modified: 10 Aug 2011 17:12

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page